Riv. Mat. Univ. Parma, Vol. 6, No. 2, 2015

Anass Ourraoui[1]

On a nonlocal \(\overrightarrow{p}(.)-\)Laplacian equations via genus theory

Pages: 305-316
Received: 23 April 2015   
Accepted in revised form: 5 November 2015
Mathematics Subject Classification (2010): 35J30 , 35J60, 35J92.
Keywords:Anisotropic variable exponent equation, Krasnoselskii's genus.
Author address:
[1] : University Mohamed I, Department of Mathematics (ENSAH), Morocco

Abstract: In this work, we study a class of nonlocal anisotropic type problems involving \(\overrightarrow{p}(.)-\)Laplacian Dirichlet boundary condition with an additional nonlocal term, we give a result on the existence and multiplicity of solutions by using as main tool a result due to genus theory.


[1] M. Allaoui and A. Ourraoui, Existence results for a class of \(p(x)\)-Kirchhoff problem with a singular weight, Mediterr. J. Math., 10 pp., DOI 10.1007/s00009-015-0518-2.
[2] C. O. Alves and F. J. S. A. Correa, On existence of solutions for a class of problem involving a nonlinear operator, Comm. Appl. Nonlinear Anal. 8 (2001), 43-56. MR1837101
[3] S. N. Antontsev and J. F. Rodrigues, On stationary thermo-rheological viscous flows, Ann. Univ. Ferrara Sez. VII Sci. Mat. 52 (2006), 19-36. MR2246902
[4] G. Autuori and P. Pucci, Kirchhoff systems with nonlinear source and boundary damping terms, Commun. Pure Appl. Anal. 9 (2010), 1161-1188. MR2645989
[5] G. Autuori, P. Pucci and M. C. Salvatori, Asymptotic stability for anisotropic Kirchhoff systems, J. Math. Anal. Appl. 352 (2009), 149-165. MR2499894
[6] M. Avci, B. Cekic and R. A. Mashiyev, Existence and multiplicity of the solutions of the \(p(x)\)-Kirchhoff type equation via genus theory, Math. Methods Appl. Sci. 34 (2011), 1751-1759. MR2833828
[7] B. K. Bonzi, S. Ouaro and F. D. Y. Zongo, Entropy solutions for nonlinear elliptic anisotropic homogeneous Neumann problem, Int. J. Differ. Equ. 2013, Art. ID 476781, 14 pp. DOI 10.1155/2013/476781
[8] M.-M. Boureanu, P. Pucci and V. D. Radulescu, Multiplicity of solutions for a class of anisotropic elliptic equations with variable exponent, Complex Var. Elliptic Equ. 56 (2011), 755-767. MR2832212
[9] M.-M. Boureanu, Critical point methods in degenerate anisotropic problems with variable exponent, Stud. Univ. Babes-Bolyai Math. 55 (2010), 27-39. MR2784992
[10] Y. Chen, S. Levine and M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (2006), 1383-1406. MR2246061
[11] F. Colasuonno and P. Pucci, Multiplicity of solutions for \(p(x)\)-polyharmonic elliptic Kirchhoff equations, Nonlinear Anal. 74 (2011), 5962-5974 . MR2833367
[12] F. J. S. A. Correa and A. C. d. R. Costa, On a bi-nonlocal \(p(x)\)-Kirchhoff equation via Krasnoselskii's genus, Math. Methods Appl. Sci. 38 (2015), 87-93. MR3291304
[13] F. J. S. A. Correa and G. M. Figueiredo, On a \(p\)-Kirchhoff equation via Krasnoselskii's genus, Appl. Math. Lett. 22 (2009), 819-822. MR2523587
[14] G. Dai, Existence of solutions for nonlocal elliptic system with nonstandard growth conditions, Electron. J. Differential Equations 2011, No. 137, 13 pp. MR2853023
[15] D. E. Edmunds and J. Rákosník, Sobolev embedding with variable exponent, Studia Math. 143 (2000), 267-293. MR1815935
[16] X. L. Fan, Anisotropic variable exponent Sobolev spaces and \(\overrightarrow{p}(x)\)-Laplacian equations, Complex Var. Elliptic Equ. 56 (2011), 623-642. MR2832206
[17] X. L. Fan, On nonlocal \(\overrightarrow{p}(x)\)-Laplacian equations, Nonlinear Anal. 73 (2010), 3364-3375. MR2680029
[18] G. M. Figueiredo and J. R. Santos, Junior, Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth, Differential Integral Equations 25 (2012), 853-868. MR2985683
[19] T. C. Halsey, Electrorheological fluids, Science 258 (1992), 761-766.
[20] O. Kovácik and J. Rákosník, On spaces \(L^{p(x)}\) and \(W^{k,p(x)}\), Czechoslovak Math. J. 41 (1991), 592-618. MR1134951
[21] G. Kirchhoff, Mechanik, Teubner, Leipzig 1883.
[22] Y. Liu, R. Davidson and P. Taylor, Investigation of the touch sensitivity of ER fluid based tactile display, in "Proceedings of SPIE", 5764, Smart Structures and Materials 2005: Smart Structures and Integrated Systems, 92-99. DOI 10.1117/12.598713
[23] M. Mihailescu, P. Pucci and V. Radulescu, Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent, J. Math. Anal. Appl. 340 (2008), 687-698. MR2376189
[24] G. Molica Bisci and V. Radulescu, Mountain pass solutions for nonlocal equations, Ann. Acad. Sci. Fenn. Math. 39 (2014), 579-592. MR3237038
[25] D. Stancu-Dumitru, Two nontrivial solutions for a class of anisotropic variable exponent problems, Taiwanese J. Math. 16 (2012), 1205-1219. MR2951136
[26] D. Stancu-Dumitru, Multiplicity of solutions for a nonlinear degenerate problem in anisotropic variable exponent spaces, Bull. Malays. Math. Sci. Soc. (2) 36 (2013), 117-130. MR2989293
[27] M. Struwe, Variational Methods. Applications to nonlinear partial differential equations and Hamiltonian systems, 2nd ed., Springer-Verlag, Berlin 1996. MR1411681
[28] D. N. Udrea, Additional results for an anisotropic problem with variable exponents, An. Univ. Craiova Ser. Mat. Inform. 40 (2013), no. 1, 112-119. MR3078965
[29] V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR-Izv. 29 (1987), 33-66. DOI 10.1070/IM1987v029n01ABEH000958

Home Riv.Mat.Univ.Parma